# SDR SWIA202162683

- Difficulty date: June 30, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON ALL HINGE BOLT RETAINERS HAVE CORRODED HARDWARE    (FILED CLOSED)    REMOVED AND REPLACED CORRODED HARDWARE ON L/H AILERON WITH NEW HARDWARE IAW CRJ 200 AMM 27-15-01 / CALIBRATED TOOL: TORQUE WRENCH AV7327 CAL DUE DEC 21
